Change search
ReferencesLink to record
Permanent link

Direct link
On Frobenius algebras in rigid monoidal categories
Karlstad University, Faculty of Technology and Science, Department of Physics and Electrical Engineering.ORCID iD: 0000-0003-4081-6234
2008 (English)In: The Arabian Journal for Science and Engineering, ISSN 1319-8025, Vol. 33, no 2C, 175-192 p.Article in journal (Refereed) Published
Abstract [en]

We show that the equivalence between several possible characterizations of Frobenius algebras, and of symmetric Frobenius algebras, carries over from the category of vector spaces to more general monoidal categories. For Frobenius algebras, the appropriate setting is the one of rigid monoidal categories, and for symmetric Frobenius algebras it is the one of sovereign monoidal categories. We also discuss some properties of Nakayama automorphisms

Place, publisher, year, edition, pages
2008. Vol. 33, no 2C, 175-192 p.
National Category
Physical Sciences
Research subject
Physics
Identifiers
URN: urn:nbn:se:kau:diva-22040OAI: oai:DiVA.org:kau-22040DiVA: diva2:595716
Available from: 2013-01-21 Created: 2013-01-21 Last updated: 2014-11-25Bibliographically approved

Open Access in DiVA

No full text

Other links

http://ajse.kfupm.edu.sa/articles/332C_P.12.pdf

Search in DiVA

By author/editor
Fuchs, Jürgen
By organisation
Department of Physics and Electrical Engineering
In the same journal
The Arabian Journal for Science and Engineering
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link